Trace Inequalities for Camot-Carathéodory Spaces and Applications

Donatella Danielli, Nicola Garofalo, Duy Minh Nhieu

Research output: Contribution to journalArticlepeer-review

69 Scopus citations

Abstract

Given a distribution belonging to a sub-elliptic Sobolev space with respect to a system of locally Lipschitz vector fields, we study the problem of its membership to sharp trace spaces with respect to a given Borei measure. Various applications to geometric trace inequalities and to optimal regularity theorems for solutions of quasilinear sub-elliptic equations are presented.

Original languageEnglish (US)
Pages (from-to)195-252
Number of pages58
JournalAnnali della Scuola normale superiore di Pisa - Classe di scienze
Volume27
Issue number2
StatePublished - 1998
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint

Dive into the research topics of 'Trace Inequalities for Camot-Carathéodory Spaces and Applications'. Together they form a unique fingerprint.

Cite this